# SDR SWAA2025071791518

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 69,309 hours, 41,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA SIDE WING EMERGENCY EXIT DOOR LIGHT INOP<[01] CA SIDE WINDOW LIGHT ABOVE EMERGENCY EXIT DOOR INOP OK TO CONTINUE PER MEL 33-2-03 SP1B AUTH#268976;[02] RELAMPED. NO JOY.  REPLACED CAPTAIN SIDE OVERWING EXIT WINDOW LIGHT BALLAST. OPS CHECK OKAY. REF AMM 33-21-00.
